Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. McAulay
Title: Octonions
Additional book information: Cambridge, The University Press, 1898. 8vo, 253 pp.

Review Information:

Reviewer: Arthur S. Hathaway
Journal: Bull. Amer. Math. Soc. 6 (1899), 74-77
DOI: https://doi.org/10.1090/S0002-9904-1899-00674-8
American Mathematical Society